Cubic hypersurfaces and a version of the circle method for number fields

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalDuke Mathematical Journal
DatePublished - 2014
Issue number10
Pages (from-to)1825-1883
Original languageEnglish


A version of the Hardy-Littlewood circle method is developed for number fields K/Q and is used to show that non-singular projective cubic hypersurfaces over K always have a K-rational point when they have dimension at least 8.

Bibliographical note

47 pages; numerous minor changes. (c) 2014. This is an author produced version of a paper accepted for publication in Duke Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.

    Research areas

  • math.NT, 11P55 (Primary) 11D72, 14G05 (Secondary)


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations